# SDR GTIA000085

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY TRACK LIGHTING STRIP LOOSE ON CAT WALK IN TAIL COMPARTMENT.  RESECURED HARDWARE ON TRACK LIGHTING STRIP AS REQUIRED IAW DC9 MM 33-50.  (M)
